Alert archive / Indiana / Freeze Warnings in 2007
Freeze Warning 4, NWS Northern Indiana
NWS Northern Indiana issued this freeze warning at Apr 7, 2007, 4:16 PM EDT for 8 counties in Ohio; 21 counties in Indiana; 4 counties in Michigan. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 7, 2007, 4:16 PM EDT (20:16 UTC)
- Expired
- Apr 8, 2007, 1:00 PM EDT
- In force
- 21 hr
- Issued by
- NWS Northern Indiana
All 33 counties
Adams County, IN, Allen County, IN, Blackford County, IN, Cass County, IN, DeKalb County, IN, Elkhart County, IN, Fulton County, IN, Grant County, IN, Huntington County, IN, Jay County, IN, LaGrange County, IN, Marshall County, IN, Miami County, IN, Noble County, IN, Pulaski County, IN, Starke County, IN, Steuben County, IN, Wabash County, IN, Wells County, IN, White County, IN, Whitley County, IN, Branch County, MI, Cass County, MI, Hillsdale County, MI, Saint Joseph County, MI, Allen County, OH, Defiance County, OH, Fulton County, OH, Henry County, OH, Paulding County, OH, Putnam County, OH, Van Wert County, OH, Williams County, OH
The radar
The Northern Indiana radar (KIWX), 38 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 8.3 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 592 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KIWX 072016 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 416 PM EDT SAT APR 7 2007 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004- 005-015-016-024-025-080430- /O.NEW.KIWX.FZ.W.0004.070407T2016Z-070408T1700Z/ /O.EXT.KIWX.FZ.A.0001.070408T1700Z-070410T1500Z/ LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN- WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD- JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS- FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX... NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN... ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY... SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON... LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...HUNTINGTON... BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...HARTFORD CITY... MONTPELIER...PORTLAND...NILES...BENTON HARBOR...ST. JOSEPH... BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS... COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE... NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT... DELPHOS...LIMA 416 PM EDT SAT APR 7 2007 /316 PM CDT SAT APR 7 2007/ ...FREEZE WARNING IN EFFECT UNTIL 1 PM EDT /12 PM CDT/ SUNDAY... ...FREEZE WATCH NOW IN EFFECT FROM SUNDAY AFTERNOON THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT UNTIL 1 PM EDT /12 PM CDT/ SUNDAY. THE FREEZE WATCH IS NOW IN EFFECT FROM SUNDAY AFTERNOON THROUGH TUESDAY MORNING. A VERY COLD AIR MASS WILL CONTINUE TO BRING MUCH BELOW NORMAL TEMPERATURES TO THE AREA THROUGH TUESDAY. AS BELOW FREEZING TEMPERATURES ARE EXPECTED DURING THE PERIOD...ADDITIONAL FREEZE WARNINGS WILL LIKELY BE ISSUED. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS...FLOWERS AND OTHER SENSITIVE VEGETATION. $$
3 follow-up statements
000 WWUS73 KIWX 080226 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1026 PM EDT SAT APR 7 2007 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004- 005-015-016-024-025-081030- /O.CON.KIWX.FZ.W.0004.000000T0000Z-070408T1700Z/ /O.CON.KIWX.FZ.A.0001.070408T1700Z-070410T1500Z/ LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN- WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD- JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS- FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX... NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN... ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY... SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON... LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...HUNTINGTON... BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...HARTFORD CITY... MONTPELIER...PORTLAND...NILES...BENTON HARBOR...ST. JOSEPH... BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS... COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE... NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT... DELPHOS...LIMA 1026 PM EDT SAT APR 7 2007 /926 PM CDT SAT APR 7 2007/ ...FREEZE WARNING REMAINS IN EFFECT UNTIL 1 PM EDT /12 PM CDT/ SUNDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH TUESDAY MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 1 PM EDT /12 PM CDT/ SUNDAY. A FREEZE WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH TUESDAY MORNING. A VERY COLD AIR MASS WILL CONTINUE TO BRING MUCH BELOW NORMAL TEMPERATURES TO THE AREA THROUGH TUESDAY. TEMPERATURES WILL REMAIN WELL BELOW FREEZING TONIGHT AND SUNDAY MORNING BEFORE RISING ABOVE FREEZING SUNDAY AFTERNOON. TEMPERATURES ARE EXPECTED TO FALL WELL BELOW FREEZING AGAIN SUNDAY NIGHT AND MONDAY NIGHT WHEN ADDITIONAL FREEZE WARNINGS WILL LIKELY BE NEEDED. THE FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT. THESE CONDITIONS WILL KILL CROPS...FLOWERS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. $$
000 WWUS73 KIWX 080828 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 428 AM EDT SUN APR 8 2007 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004- 005-015-016-024-025-081630- /O.CON.KIWX.FZ.W.0004.000000T0000Z-070408T1700Z/ /O.CON.KIWX.FZ.A.0001.070408T1700Z-070410T1500Z/ LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN- WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD- JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS- FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX... NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN... ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY... SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON... LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...HUNTINGTON... BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...HARTFORD CITY... MONTPELIER...PORTLAND...NILES...BENTON HARBOR...ST. JOSEPH... BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS... COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE... NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT... DELPHOS...LIMA 428 AM EDT SUN APR 8 2007 /328 AM CDT SUN APR 8 2007/ ...FREEZE WARNING REMAINS IN EFFECT UNTIL 1 PM EDT /NOON CDT/ THIS AFTERNOON... ...FREEZE WATCH REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS AFTERNOON THROUGH TUESDAY MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 1 PM EDT /NOON CDT/ THIS AFTERNOON. A FREEZE WATCH REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS AFTERNOON THROUGH TUESDAY MORNING. A VERY COLD AIR MASS WILL CONTINUE TO BRING MUCH BELOW NORMAL TEMPERATURES TO THE AREA THROUGH TUESDAY. TEMPERATURES WILL REMAIN WELL BELOW FREEZING THROUGH THIS MORNING BEFORE RISING ABOVE FREEZING SUNDAY AFTERNOON. TEMPERATURES ARE EXPECTED TO FALL WELL BELOW FREEZING AGAIN SUNDAY NIGHT AND MONDAY NIGHT WHEN ADDITIONAL FREEZE WARNINGS WILL LIKELY BE NEEDED. THE FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT. THESE CONDITIONS WILL KILL CROPS...FLOWERS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. $$
000 WWUS73 KIWX 081413 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1013 AM EDT SUN APR 8 2007 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004- 005-015-016-024-025-082215- /O.CON.KIWX.FZ.W.0004.000000T0000Z-070408T1700Z/ /O.CON.KIWX.FZ.A.0001.070408T1700Z-070410T1500Z/ LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN- WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD- JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS- FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX... NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN... ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY... SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON... LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...HUNTINGTON... BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...HARTFORD CITY... MONTPELIER...PORTLAND...NILES...BENTON HARBOR...ST. JOSEPH... BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS... COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE... NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT... DELPHOS...LIMA 1013 AM EDT SUN APR 8 2007 /913 AM CDT SUN APR 8 2007/ ...FREEZE WARNING REMAINS IN EFFECT UNTIL 1 PM EDT /NOON CDT/ THIS AFTERNOON... ...FREEZE WATCH REMAINS IN EFFECT THROUGH TUESDAY MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 1 PM EDT /NOON CDT/ THIS AFTERNOON. A FREEZE WATCH REMAINS IN EFFECT THROUGH TUESDAY MORNING. A VERY COLD AIR MASS WILL CONTINUE TO BRING MUCH BELOW NORMAL TEMPERATURES TO THE AREA THROUGH TUESDAY. TEMPERATURES WILL REMAIN WELL BELOW FREEZING THROUGH THIS MORNING BEFORE RISING ABOVE FREEZING SUNDAY AFTERNOON. TEMPERATURES ARE EXPECTED TO FALL WELL BELOW FREEZING AGAIN SUNDAY NIGHT AND MONDAY NIGHT WHEN ADDITIONAL FREEZE WARNINGS WILL LIKELY BE NEEDED. THE FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT. THESE CONDITIONS WILL KILL CROPS...FLOWERS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this freeze warning went out at Apr 7, 1:55 PM EDT, 2 hours 21 minutes earlier.
Area forecast discussion, Apr 7, 1:55 PM EDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
155 PM EDT SAT APR 7 2007
.AVIATION...
CELLULAR LES CONVECTION WITH SUPERADIABATIC LR TO AROUND 6.5KFT THIS
AFTERNOON WITH OCNL INTENSE IFR VSBYS AND CONT TREND FOR NEXT FEW
HOURS AT KSBN. THEN OVERNIGHT INVERSION HGTS CRASH TO AROUND 3KFT BY
SUNRISE AND THERMAL INSTABILITY LESSENS WITH VFR CIGS AT KFWA BY
EVENING AND AT KSBN HIGH END MVFR CIGS TRENDING TO VFR BY TMRW AM.
&&
.SHORT TERM...
TODAY AND TONIGHT.
FOCUS REVOLVES AROUND LAKE EFFECT CHANCES INTO TONIGHT.
IN GENERAL MUCH OF THE LAKE EFFECT ACTIVITY HAS BEEN SCT IN
NATURE...BUT EACH OF THESE SNOWSHOWERS PACKING A BIT OF A PUNCH
DROPPING VSBYS DOWN TO BETWEEN A 1/2SM AND 2 SM WITH SOME LOCAL
ACCUMS OF UP TO AN INCH PER HOUR. A DOMINANT BAND DID BRIEFLY SET
UP FROM EASTERN CASS COUNTY MI INTO ST JOE COUNTY MI AND MIGRATED
SOUTH A BIT BUT THEN FELL APART. OVERALL RADAR TRENDS OVER PAST
HOUR SHOWING DOWNWARD TREND,,,BUT FEEL THIS IS TEMPORARY AS ONE
WAVES DEPARTS AND NEXT ARRIVES. DELTA T/S REMAIN IN MID TEENS AND
INVERSION HGTS SUFFICIENT TO KEEP THINGS ROLLING. NAM SHOWS BRIEF
LULL AS WELL BETWEEN 6 AND 9 Z BEFORE PICKING UP AGAIN THROUGH
15Z. LES ADVISORY REMAINS IN EFFECT AND WILL LET RIDE THROUGH 2
PM. SOME CONCERN THAT ADDITIONAL ACCUMS MAY NOT ALLOW US TO REACH
FULL CRITERIA BUT SHOULD BE SOME LOCALES THAT SEE CLOSE TO
FORECAST ACCUMS. OVERALL GRIDS HAD THINGS IN HAND SO ONLY CHANGE
MADE WAS TO DROP WIDESPREAD WORDING TO PERIODS TO BETTER REFLECT
TRENDS. ONCE AGAIN HIGHS WILL STRUGGLE TO CLIMB IN MANY AREA WITH
CLOUD COVER AND FLOW FROM THE LAKE...HIGHS STILL SHOULD REACH
LOWER 30S.
FOR TONIGHT...NAM-WRF 925 MB RH/OMEGA PLUME HAS BEEN SHOWING A
CONCENTRATED BAND OF OMEGA FORMING OVER WESTERN LWR MI AND
DROPPING SOUTH BETWEEN 03Z AND 09Z WHICH MAY BRING A QUICK SHOT OF
ACCUMULATING SNOW. INHERITED LIKELY POPS TONIGHT IN NORTH AND WILL
LEAVE AS IS. IF THIS MATERIALIZES LIKELY POPS MAY NEED TO BE
EXPANDED SOUTH BUT WILL LET DAY SHIFT EVALUATE THINGS. LOWS WILL
DROP INTO THE 20S ONCE AGAIN. IN TERMS OF FREEZE
WATCH/WARNING...WILL LEAVE ALL HEADLINES THROUGH TONIGHT AS IS.
DAY SHIFT WILL LIKELY BE UPGRADING WATCH TO FREEZE WARNING AS HAS
BEEN THE CASE.
&&
.LONG TERM...
SUNDAY THROUGH FRIDAY.
00Z NAM-WRF AND 00Z GFS ARE FAIRLY SIMILAR IN THEIR SYNOPTIC FCSTS
THROUGH THE IMMEDIATE PART OF THE LONG TERM PERIOD. THUS...WILL USE
A BLEND OF BOTH AND POINT OUT ANY POTENTIAL WX PITFALLS.
COLD UPR LVL LOW OVER NRN NEW ENGLAND WILL SLOWLY PULL TO THE
NORTHEAST ON SUNDAY. ONLY SLIGHTLY WARMING OF THE LOW LVLS ARE
EXPECTED. IN FACT...850 MB TEMPS WILL AVERAGE AROUND -11 C. WITH
LAKE TEMPS NEAR 4 C...AND WITH A CONTINUED NW FETCH OFF OF LAKE
MICHIGAN...WILL HAVE TO KEEP A CHC OF LIGHT SNOW SHOWERS ACRS THE
NRN TWO THIRDS OF THE CWFA. TEMPERATURES WILL MAKE IT ABOVE
FREEZING BUT WILL STILL AVERAGE ABOUT 20 DEGREES BELOW NORMAL FOR
EARLY APRIL.
FOR SUNDAY NIGHT INTO MONDAY...AFOREMENTIONED UPR LVL LOW CONTINUES
TO MOVE NE. S/WV ENERGY WILL DIVE SOUTHEAST FROM CNTRL CANADA
TOWARD THE WRN GREAT LAKES. BOTH OPERATIONAL MODELS INDICATE A WEAK
SFC LOW DEVELOPING JUST NORTHWEST OF THE FCST AREA. THE GFS
GENERATES SOME LIGHT QPF WITH THIS SYSTEM WITH THE NAM-WRF A LITTLE
MORE AGGRESSIVE WITH ITS QPF GENERATION. THERE ALSO COULD BE SOME
MINOR LAKE EFFECT POTENTIAL AS 850 MB TEMPS HOVER NEAR -9 C. AT
THIS POINT...WILL INCREASE SKY COVERAGE TO MOSTLY CLOUDY AND WILL
LET ANOTHER MODEL RUN COME IN BEFORE WETTING UP THE FCST FOR SUNDAY
NIGHT/MONDAY. TEMPS WILL REMAIN COLD FOR EARLY APRIL WITH LOWS IN
THE LOWER TO MID 20S AND HIGHS IN THE LOWER TO MID 40S.
FOR MONDAY NIGHT...S/WV WILL PASS BY TO THE EAST...ALLOWING WEAK SFC
RIDGING TO BUILD INTO THE REGION. SKIES WILL BECOME PARTLY CLOUDY.
WITH THE POTENTIAL FOR GOOD RADIATIONAL COOLING...TEMPERATURES WILL
FALL INTO THE LOWER AND MID 20S ONCE AGAIN. HENCE...WILL EXTEND
FREEZE WATCH THROUGH TUESDAY MORNING.
FOR THE REMAINDER OF THE EXTENDED PERIOD...TUESDAY THROUGH
FRIDAY...UPR LVL WEATHER PATTERN BECOMES PROGRESSIVE IN NATURE AS A
STRONG JET UNDERCUTS WRN U. S. RIDGE AND DEVELOPS A POTENTIAL POTENT
STORM FOR MID WEEK. TEMPS WILL MODERATE AHEAD OF THE NEXT STORM
SYSTEM. IT APPEARS THAT ONSET OF PCPN WILL BE DELAYED UNTIL LATE
TUESDAY AFTN OR EVENING...SO HAVE SHIFTED PCPN CHC/S FROM MORNING TO
THE AFTN HOURS. RAIN CHC/S FOR TUESDAY NIGHT INTO WEDNESDAY LOOK
LIKE A GOOD BET...SO WILL MAINTAIN 50 POPS. AS STORM SYSTEM DEEPENS
AND PASSES BY TO THE NORTHEAST WEDNESDAY NIGHT...COLD AIR WILL
FILTER INTO THE AREA...BRINGING A CHC FOR RAIN AND SNOW. RAIN
AND/OR SNOW MAY LINGER INTO THURSDAY MORNING...BUT WILL LET DAY
SHIFT TWEAK THE THURSDAY TIME FRAME. AT THIS POINT...HAVE INCREASED
SKY COVERAGE TO MOSTLY CLOUDY. REGION SHOULD GET A RESPITE IN THE
WX ON FRIDAY BEFORE THE NEXT STORM SYSTEM MOVES IN FOR THE WEEKEND.
TEMPS WILL WARM TO NEAR SEASONAL NORMALS BY FRIDAY.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...FREEZE WATCH FROM 3 PM EDT /2 PM CDT/ THIS AFTERNOON THROUGH
TUESDAY MORNING FOR INZ003>009-012>018-020-022>027-032>034.
FREEZE WARNING UNTIL 3 PM EDT /2 PM CDT/ THIS AFTERNOON FOR
INZ003>009-012>018-020-022>027-032>034.
MI...FREEZE WATCH FROM 3 PM EDT THIS AFTERNOON THROUGH TUESDAY
MORNING FOR MIZ077>081.
FREEZE WARNING UNTIL 3 PM EDT THIS AFTERNOON FOR MIZ077>081.
LAKE EFFECT SNOW ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR
MIZ077>079.
OH...FREEZE WATCH FROM 3 PM EDT THIS AFTERNOON THROUGH TUESDAY
MORNING FOR OHZ001-002-004-005-015-016-024-025.
FREEZE WARNING UNTIL 3 PM EDT THIS AFTERNOON FOR OHZ001-002-004-
005-015-016-024-025.
LM...SMALL CRAFT ADVISORY UNTIL 2 PM EDT SUNDAY FOR LMZ043-046.
&&
SHORT TERM...FISHER
LONG TERM....HICKMAN
AVIATION...MURPHYHazardous weather outlook, Apr 7, 6:06 AM EDT, 10 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 606 AM EDT SAT APR 7 2007 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-081015- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 606 AM EDT SAT APR 7 2007 /506 AM CDT SAT APR 7 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT LAKE EFFECT SNOW SHOWERS WILL CONTINUE DOWNWIND OF LAKE MICHIGAN. THE HEAVIEST SNOW SHOWERS WILL OCCUR ACROSS BERRIEN...CASS AND SAINT JOSEPH MICHIGAN COUNTIES WHERE 2 TO 5 INCHES OF SNOW MAY ACCUMULATE. A LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT FOR THESE COUNTIES THROUGH 2 PM EDT SATURDAY AFTERNOON. A FREEZING WARNING REMAINS IN EFFECT THROUGH 3 PM EDT...2 PM CDT. A FREEZE WATCH IS IN EFFECT FOR LATE THIS AFTERNOON AND OVERNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY BELOW NORMAL TEMPERATURES WILL CONTINUE INTO THE FIRST PART OF THE WEEK. A FREEZE WATCH IS IN EFFECT FROM SUNDAY THROUGH TUESDAY MORNING. TEMPERATURES ARE EXPECTED TO BE BELOW FREEZING DURING THE OVERNIGHT AND MORNING HOURS. THESE COLD TEMPERATURES WILL KILL SENSITIVE VEGETATION AND FLOWERS NOT PROTECTED FROM THE COLD. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO SEND THEIR SNOWFALL AND SNOW DEPTH REPORTS TO THE NATIONAL WEATHER SERVICE. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WWW.WEATHER.GOV/IWX LMZ043-046-061-081015- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- MICHIGAN CITY IN TO ST JOSEPH MI OUT TO MID LAKE- 606 AM EDT SAT APR 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT HAZARDOUS SMALL CRAFT CONDITIONS CAN BE EXPECTED THROUGH TONIGHT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY HAZARDOUS SMALL CRAFT CONDITIONS WILL CONTINUE THROUGH EARLY SUNDAY AFTERNOON. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WWW.WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP
Nearby
Freeze Warnings in Indiana, 2007Freeze Warnings in Ohio, 2007Freeze Warnings in Michigan, 2007Every freeze warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.